Motivic equivalence of quadratic forms.

Izhboldin, Oleg T.

Documenta Mathematica (1998)

  • Volume: 3, page 341-351
  • ISSN: 1431-0643

How to cite


Izhboldin, Oleg T.. "Motivic equivalence of quadratic forms.." Documenta Mathematica 3 (1998): 341-351. <>.

author = {Izhboldin, Oleg T.},
journal = {Documenta Mathematica},
keywords = {Pfister form; Chow motives; generalized Albert forms},
language = {eng},
pages = {341-351},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Motivic equivalence of quadratic forms.},
url = {},
volume = {3},
year = {1998},

AU - Izhboldin, Oleg T.
TI - Motivic equivalence of quadratic forms.
JO - Documenta Mathematica
PY - 1998
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 3
SP - 341
EP - 351
LA - eng
KW - Pfister form; Chow motives; generalized Albert forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.